# SDR DALA1314650658

- Difficulty date: May 21, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 73,656 hours, 34,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 651 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FASTENER FS 651, STR 28R.  C/W ON N15 REMOVED FLOOR PANEL, REMOVED TEMP FASTENER.  C/W BHEC INSPECTION IAW SRM 53-00-01.  NO DISCREPANCIES FOUND.  REPAIRED IAW SRM 53-00-01.
